# SDR CA081121006

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 2227271200
- Condition: Worn
- Location: Rudder Pedal
- Part time: 2,794 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACFT PRE-FLIGHT THE PILOT REPORTED THAT THE RUDDER PEDAL ASSY ON THE RT SIDE WAS DIFFICULT TO ADJUST ALONG THE SLIDE TUBE ASSY. CLOSER INSPECTION BY MAINT REVEALED THAT THE RT OTBD FWD RUDDER CABLE HAD WORN THROUGH THE S-TUBE THAT IS WELDED TO THE PEDAL ASSY.  CABLE WAS EXPOSED THROUGH THE LOWER BEND OF THE S-TUBE TO A POINT WHERE IT WAS JAMMED IN ITS WEAR HOLE THUS RESRICTING THE SLIDE ACTION OF THE PEDAL ASSY. THE DEFECTIVE PARTS ARE BEING REMOVED FOR REPLACEMENT WITH NEW.
